# SDR CALA2023090402690

- Difficulty date: September 2, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY HATCH HAS SUSPECTED CRACK AT AFT VERTICAL SUPPORT @ RIVET POINTS (A3NB-05-3-6170) PER HAECO LCQ NON ROUTIN E 9290527/40527 GENERATED BY V899260 REMOVED FOR CRACK 2EA ANGLE SEGMENT FWD FR38 & AFT FR39 FROM R/H EMERGENCY DOOR & INSTALLED 2EA NEW ANGLE SEGMENT FWD FR38 & AFT FR39 IAW A319 SRM 51-42-11 PER MECH V913400 INSP V061771
